# SDR 96FDEA01302

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19298
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Casting
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LOBE MAIN CARGO STA 870 CASTING WL 190  LT HFEC  INDICATES CRACK, AREA MARKED.  CUT OUT CORROSION AND CRACK PER EA, INSTALLED REPAIR FITTING IAW EA 7-5310-28783.
